# SDR ANCF2012031300114

- Difficulty date: March 13, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N618MX
- Make and model: Airbus A319-112
- Aircraft serial: 1618
- Aircraft time: 33,389 hours, 14,268 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V04
- Part serial: VL2062001867
- Condition: Defective
- Location: Zone 100
- Part time: 1,511 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ON ECAM APPEARED "SKIN VALVE FAULT" ECAM ACTIONS WAS PERFORMED WITH RESULT UNSUCCESFUL AND OUTLET VALVE CROSSES AMBER AND UNDETERMINED POSITION AND THE AIRCRAFT WAS UNPRESURIZED.  IN ACCORDANCE WITH TSM 21-26-00-810-804A FAILURE OF THE SKIN AIR OUTLET VALVE WAS ACCOMPLISHED.  THIS ITEM WAS DEFFERED TO DMI # 98 MEL 21-26-04 CAT "C" SKIN AIR OUTLET VALVE.  MAINTENANCE PROCEDURE WAS PERFORMED.  **IN ACCORDANCE WITH AMM 21-26-00-810-804A FAILURE OF THE SKIN OULET VALVE WAS PERFORMED, AND IN ACCORDANCE WITH AMM 31-32-00 PB001 AVIONICS STATUS REPORTS PROPER TO CFDIU DESCRIPTION WAS PERFORMED, AND WAS  FOUND AEVC CLASE 1,2 INTERNAL FAULT SHOW, IN ACCORDANCE WITH AMM 21-26-53-000/400-001 THE AEVC (10HQ) WAS REPLACED TEST OK.
